Follow
Ali alkenani
Ali alkenani
Professor of Statistics, University of Al-Qadisiyah
Verified email at qu.edu.iq
Title
Cited by
Cited by
Year
Penalized single-index quantile regression
A Alkenani, K Yu
International Journal of Statistics and Probability 2 (3), 12, 2013
212013
A comparative study for robust canonical correlation methods
A Alkenani, K Yu
Journal of Statistical Computation and Simulation 83 (4), 692-720, 2013
132013
Sparse MAVE with oracle penalties
A Alkenani, K Yu
Advances and Applications in Statistics 34 (2), 85, 2013
72013
Robust group identification and variable selection in regression
A Alkenani, TR Dikheel
Journal of Probability and Statistics 2017, 2017
52017
Sparse sliced inverse quantile regression
A Alkenani, TR Dikheel
Journal of Mathematics and Statistics 12 (3), 2016
32016
Penalized flexible Bayesian quantile regression
K Yu, A Alkenani, R Alhamzawi
Scientific Research Publishing, 2012
22012
Regularized MAVE through the elastic net with correlated predictors
A Alkenani, E Rahman
Journal of Physics: Conference Series 1897 (1), 012018, 2021
12021
Robust variable selection in sliced inverse regression using Tukey’s biweight criterion and ball covariance
A Alkenani
Journal of Physics: Conference Series 1664 (1), 012034, 2020
12020
Robust group identification and variable selection in sliced inverse regression using Tukey's biweight criterion and ball covariance
A ALKENANİ
Gazi University Journal of Science, 1-1, 2020
12020
New bandwidth selection for kernel quantile estimators
A Al-Kenani, K Yu
Journal of Probability and Statistics 2012, 2012
12012
Sparse dimension reduction with group identification
A Alkenani
International Journal of Nonlinear Analysis and Applications 13 (1), 2921-2931, 2022
2022
ROBUST SPARSE MAVE THROUGH ELASTIC NET PENALTY
N Aljobori, A Alkenani
INTERNATIONAL JOURNAL OF AGRICULTURAL AND STATISTICAL SCIENCES 17 (1), 2039-2046, 2021
2021
Sparse minimum average variance estimation via the adaptive elastic net when the predictors correlated
E Rahman, A Alkenani
Journal of Physics: Conference Series 1591 (1), 012041, 2020
2020
Group Identification and Variable Selection in Quantile Regression
A Alkenani, BS Msallam
Journal of Probability and Statistics 2019, 2019
2019
Sparse dimension reduction via penalized quantile MAVE Revised: 1442019 Accepted: 3052019
DT Malik, A Alkenani
AL-Qadisiyah Journal For Administrative and Economic sciences 21 (2), 2019
2019
Some statistical methods for dimension reduction
AJK Al-Kenani
School of Information Systems, Computing and Mathematics, 2013
2013
Analyzing of diabetes data using sparse MAVE methods
A Alkenani, NAO Aljobori
Journal of Science
A ALKENANI
ﺔﻣﻟﻌﻣﻟا ﺔﻣﯾﻗ رﯾدﻘﺗ ﻲﻓ ةذﺎﺷﻟا مﯾﻘﻟا رﺛا d ﺔﯾﺋزﺟﻟا ةرﻘﺗﺳﻣﻟا ﺔﯾﻧﻣزﻟا لﺳﻼﺳﻟا ﻲﻓ
A Al-Kenani, TR Dikheel
Sparse dimension reduction via penalized quantile MAVE
DT Malik, A Alkenani
The system can't perform the operation now. Try again later.
Articles 1–20